# SDR REXA2021031900157

- Difficulty date: March 6, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 32,013 hours, 30,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS605 FRAME CORRODED UNDER CARGO FLOOR PANEL 281 DLF.  REMOVED CORROSION ON FRAME 605 AND FOUNT TO BE OUT OF LIMITS IAW CRJ200 SRM53-00-00 REPAIRED FS605 FRAME UNDER CARGO FLOOR PANEL 281 DLF IAW EA#CRJ253-11320
